hello Martin and CL02 I been taking MMS1 past few days but Im noticing that I am tired through out the day and when I take it 45 mins later I get a weird headache behind my head right on top of my 1st cervical vertebrae are these normal detox symptoms/healing crisis
Tiredness is a common symptom when taking one of the SCSs, MMS1, CDS or CDH. The headache may be due to CLO2 working on something. You could reduce dosage and note if the symptoms are reduced or go away.
I believe the headache is because it is actually working on something the weird thing is it's always on the same exact spot where I popped a zit also Jim humble spoke about combing with liver flushes do you do this after you the liver flush I have mine coming up in 5 days.
zero2hero, if you experience discomfort when taking MMS1, then you may be overdosing at 3 drop hourly doses.
Keep in mind that 3 drops of MMS1 hourly is the MAXIMUM for P1000. Getting to 3 drop doses is NOT a goal. Many people seem to think they must increase dosing to get to 3 drop doses. That is not necessary for some people.
Disclaimer:The protocols described on this site are official sacraments of the Genesis II Church of Health and Healing. The reader accepts 100% responsibility for any and all use made of any information herein.